MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP; CATHETER, STEERABLE

ABBOTT MEDICAL MITRACLIP; CATHETER, STEERABLE
Model Number SGC0701
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on 13 november 2025, that the patient presented with grade 4+ degenerative mitral regurgitation (mr) for a mitraclip procedure.During the procedure, effusion and hypotension were noted.Anesthesia support maintained blood pressure stability.Two mitraclips were successfully implanted.The effusion subsequently worsened.Pericardiocentesis was used to resolve effusion and the patient was transferred to the intensive care unit (icu).Patient is in stable condition.According to the physician, the effusion may have occurred during transeptal puncture and/or dilation with the steerable guide catheter (sgc)/dilator.The mr was reduced to grade 2+ post procedure.There was no clinically significant delay.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported pericardial effusion or hypotension.Based on available information, the reported pericardial effusion appears to be related to procedural conditions.The reported hypotension is a cascading event of the pericardial effusion.A cause for the reported poor imaging could not be conclusively determined.The reported patient effects of pericardial effusion and hypotension, as listed in the mitraclip system instructions for use, are known possible complications associated with mitraclip procedures.The reported unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
MITRACLIP
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23760351
Report Number2135147-2025-07243
Device Sequence Number13284591
Product Code DRA
UDI-Device Identifier08717648231025
UDI-Public(01)08717648231025(17)261125(10)50514A4005
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K190167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSGC0701
Device Catalogue NumberSGC0701
Device Lot Number50514A4005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2 MITRACLIPS.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age88 YR
Patient SexMale
Patient Weight69 KG